# SDR DXTA200500512

- Difficulty date: January 3, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 4,026 hours, 3,123 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  INSPECTED SYSTEM PER M/M 32-30-00, RAN GEAR UP & DOWN SEVERAL TIME NO DEFECTS NOTED, OPS CHECK GOOD.  SERVICED HYD RESERVOIR.
